# SDR UPS06446522

- Difficulty date: March 14, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 2080-2100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2080-2100 LBL 98-110 LONGITUDINAL FLOOR SUPPORT FOUND CORROSION.  CORROSION BLEND OUT 0.052" BY 1/2" BY 1/2" EXCEED SRM 53-10-01 FIG 1 LIMITS, FLR SUPPORT REPAIRED AS PER SRM 51-40-04 FIG 2.
